Pacific Journal of Mathematics

Simple $n$-associative rings.

D. L. Outcalt

Article information

Source
Pacific J. Math., Volume 17, Number 2 (1966), 301-309.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994622

Mathematical Reviews number (MathSciNet)
MR0204481

Zentralblatt MATH identifier
0136.02001

Subjects
Primary: 17.99
Secondary: 16.96

Citation

Outcalt, D. L. Simple $n$-associative rings. Pacific J. Math. 17 (1966), no. 2, 301--309. https://projecteuclid.org/euclid.pjm/1102994622


Export citation

References

  • [1] A. H. Boers, Generalisation de Associateur,These 1956, Ed.: J. v.Tuyl, Antwerpen-Zaltbommel.
  • [2] A. H. Boers, Le n-associateur dans un anneau commutatif, Proc. Kon. Ned. Akad. v. Wet., A62, Indag. Math. 21 (1959), 39-44.
  • [3] A. H. Boers,L'anneau n-associatif,Proc. Kon. Ned. Akad. v. Wet., A68, Indag. Math. 27 (1965), 122-128.
  • [4] Erwin Kleinfeld, Assosymmetric rings, Proc. Amer. Math. Soc. 8 (1957), 983-986.